# SDR DXTA2022062964920

- Difficulty date: June 28, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N786QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20590
- Aircraft time: 7,044 hours, 4,108 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, A LOUD FAN GRINDING NOISE BEGAN AND AN ODOR WAS PRESENT ALONG WITH A DROP OFF OF COLD AIR DELIVERY TO COCKPIT.  ONCE AIR SOURCE WAS TURNED OFF, ODOR AND NOISE WENT AWAY.
